# SDR TRBA2011071

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 32,870 hours, 29,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSP, FOUND THE EMERGENCY GROUND FLOOD LIGHT INOPERABLE. THE ACFT WAS REMOVED FROM SERVICE.  REPLACED EMERGENCY GROUND FLOOD LIGHT BULB IAW JIC 33 50 00. THE ACFT WAS RETURNED TO SERVICE.
